I am wondering if it is the med mix you are on, you should be able to ask the Pharmacist tech to put the 2 meds in to his PC and check if they interact okay. The 'shivers you describe and I have heard called Brain Zaps, are usually from withdrawal, I am wondering after 11 years if the zoloft is not working, I think you have to get tough on this Doctor or get another opinion, maybe you could use a change from zoloft or a break from them. Good Luck
try a reduction on your meds
I'm having the same problem. I've been on Lamictal and Lexapro combo for over 4 years and suddenly I'm getting severe brain zaps every night. I go in Tuesday to get a referral to see a neurologist. I'll let you know if they can find an explanation.
I have been on Zoloft for around 11 years also and the same brain zaps happen to me,I take 100 MG a day in the morning and by 2 or 3 am I start getting the zaps. I hate this and no doctor can help .